# SDR SWIA200923064

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 17,741 hours, 16,196 cycles
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Overheated
- Location: Apu Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU CONTROL RELAY OVERHEATED ARCING TERMINAL END.  (FLT 6387)  REPLACED RELAY AND TERMINAL END.
